# SDR SWAA021093

- Difficulty date: May 16, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 63,996 hours, 53,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS INOP AT ROW 11 AND ROW 18.  RELAMPED EEPLS PER MM.
